# SDR DALA14002593768

- Difficulty date: January 10, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 40,205 hours, 14,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEAT TRACK WITH CRACK INDICATIONS AT BS 727B, RBL 24.75.  MAINTENANCE REPAIRED SEAT TRACK IAW PRI 521021-14AD REV 0 AND ERA 521021-14AD, REV ORIGINAL.
